# SDR N6WA2014093009

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 24,821 hours, 16,884 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 HAS LEVEL 1 CORROSION ON STRINGER 26R.  REMOVED LEVEL 1 CORROSION FROM FS 295.00 AT STRINGER 26R IAW SRM 51-21-06.
